People consider cannabis to be an intoxicant. It does not pose the same risk which is associated with heroin and cocaine. However, consuming too much cannabis can lead to some health risks, which can be dangerous. You cannot say that it causes no harm to the person. You may go overboard with the high dosage of cannabis. Marijuana, which is a natural substance obtained from plants, has different components in the form of THC and CBD. The former means tetrahydrocannabinol, and the later means cannabidiol. The concentration of each of the products has a different effect on the mind and body.
Excess of anything is not suitable for the body. Even fruits like banana and vegetables like carrot can harm your body if you overeat them. The same is the case with marijuana, and here is a way to measure the appropriate quantity for your body. You may calculate it based on body weight. For example, for a medium weight person, the sugar intake should be 30gm per kg, and salt should be 12.35gm per kg. It varies accordingly. The same applies to cannabis also.
The symptoms of cannabis overdose are as follows
- Can lead to white-out: A white-out is a side effect of acute intoxication caused by cannabis. It first takes the form of fading color of the face, then weakness, followed by vomiting and feeling of nausea. It can also cause unconsciousness for a short period. All this is because of the fall in blood sugar levels. When you face this kind of situation, you should first lie down or sit in a relaxed position. The take a glass of sugary drinks like orange juice. It will help you to overcome the situation smoothly.
- Cause tremors and shakiness: The overdose of cannabis can lead to shivers and tremors in different parts of your body. It may even lead to imbalance and falling. Due to the effect of THC on the central nervous system, you may feel tremors. The first thing that you can do is stay calm. Do not panic. Only when you relax can the effect of the cannabis be subdued to a large extent.
- Cotton-mouth: Often, too much of cannabis causes cotton-mouth or dry mouth. The situation can get worse where you will need to drink a beverage or just water to come back to normal. The only solution here is to remain hydrated. You can also use a demulcent substance for oral use to suffice. You might even purchase XpressGrass for cannabis for getting a good high in less quantity. You may even consult a medical practitioner in case of overdose.
- Paranoia: It is the most acute symptom of cannabis overdose. It is more common among inexperienced users as they have not reached tolerance for the drug. People who suffer from anxiety, depression, and also low self-esteem usually start depending on cannabis. They may even develop paranoia. For this, the only way out is to lower the dosage.
There are ample symptoms associated with cannabis overdosage. Only a careful person can grab the benefits of this healer drug and stay away from overdosage.